# SDR USAA2011042591618

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 24,450 hours, 19,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1741 - DCA-TPA - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS AFT OF AFT SERVICE DOOR IS MISSING.  REPLACED LENS.
